Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2017, 2:13 PM EDT for 8 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2017, 2:13 PM EDT (18:13 UTC)
- Expired
- Jul 4, 2017, 3:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Gilmer County, GA, Gordon County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
262
WWUS82 KFFC 041813
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT TUE JUL 4 2017
GAZ005-007-012>014-019>021-030>032-041900-
Gilmer GA-Polk GA-Dawson GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Paulding GA-Murray GA-Floyd GA-
213 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...POLK...WESTERN DAWSON...
NORTHWESTERN COBB...CHEROKEE...EASTERN GORDON...BARTOW...PICKENS...
NORTHERN PAULDING...SOUTHEASTERN MURRAY AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 300 PM EDT...
At 211 PM EDT...a line of strong thunderstorms extended from Carters
to Fairmount, Kingston, Taylorsville and Cedartown, moving east at
35 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Canton, Cartersville, Calhoun, Dallas, Cedartown, Jasper,
Ellijay, Kennesaw, Woodstock, Acworth, Holly Springs, Adairsville,
Rockmart, Euharlee, Hiram, Emerson, Ball Ground, Nelson and Aragon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3407 8541 3425 8503 3472 8476 3474 8426
3467 8425 3464 8420 3461 8419 3439 8423
3412 8439 3411 8442 3407 8442 3390 8462
3391 8539
TIME...MOT...LOC 1811Z 273DEG 28KT 3467 8463 3442 8470 3404 8503 3400
8539
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 1:58 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 4, 1:58 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 158 PM EDT Tue Jul 4 2017 .UPDATE... A distinct line of thunderstorms continues to march east across Chattooga and Floyd counties at this hour. Expect this activity to shift east towards Dawsonville over the next couple of hours. There is more widespread convection in Alabama and this will transition east into north GA through the afternoon. So for those in far north GA expect scattered showers/thunderstorms to increase in coverage. Have also increased the potential to see these pop- up showers/thunderstorms south toward the metro. Feel any shower/thunderstorm activity will dwindle toward sunset with loss of heating. && .PREV DISCUSSION... /Issued 1123 AM EDT Tue Jul 4 2017/ UPDATE... Rain is beginning to taper off across far north GA this late morning. However, looking west, seeing more heavy showers and isolated thunderstorms moving east. Anticipate this activity to continue into the early afternoon across north GA. At this point, expected to see a bit more subsidence take hold across the north, but with redevelopment to the west, this might not be the case. We will have to monitor the progress of this activity and adjust the forecast to reflect this. We may need to extend the probability of pops south and out in time if this trend continues. Otherwise, the forecast is on track. PREV DISCUSSION... /Issued 355 AM EDT Tue Jul 4 2017/ SHORT TERM /Today through Wednesday/... Latest G16 WV satellite imagery shows a decaying upr wave moving east across northern Alabama & middle Tennessee at this time, accompanied by a few showers and embedded thunderstorms. It is this feature that will be the focus for convective initiation across mainly north Georgia today. Challenging forecast centers around coverage of showers/storms and how far south they develop, considering Hi-res models are in a bit of disagreement. The HRRR/RAP and 00z NAM keep most of the convection north of I-20 and I-85 while our local WRF/ARW models (which initialize off the GFS) are farther south (south of I-20 / along a LaGrange to Griffin to Greensboro line). Regardless of outcome, with the exception of the higher elevations of northeast Georgia, confidence is medium to high that any showers/storms will dissipate after 8PM and hopefully not impact many outdoor (Independence Day) activities. Out ahead of aforementioned upr wave, narrow belt of 20-25kt West-Southwest low lvl (sfc-h85) flow over north GA, along with moderate instability AOA 2K J/KG could support a few stronger storms this afternoon. Mid lvl dry air intrusion evident on Water Vapor could enhance isolated downburst winds of 50 to 60 mph. However, widespread severe weather is not expected. Tuesday night into Wednesday, shortwave ridge looks to set up across the forecast area behind Tuesday's upr lvl system and upstream wave over Missouri/Arkansas. This should help to limit convection while warming temps up into the lower to mid 90s across much of central GA. Heat indices could exceed 100F from Americus to Dublin to Swainsboro. DJN.83 LONG TERM /Wednesday Night through Monday/... Extended period begins with a shortwave trof approaching within a broader 500mb trof anchored over the eastern half of the US that remains anchored for the entire extended period. Pops expected to peak across far north GA Thursday aftn/eve with the approach of the shortwave trof. Will likely see a north to south gradient of tstm coverage from Thursday to Friday as the shortwave exits and forces a weak boundary southward through the CWA on Friday. Uncertainty increases through the weekend as the eastern US trof sharpens and becomes more conducive for NW flow MCS type systems. Both the ECMWF and GFS in general agreement on the NW flow pattern and the potential for something more organized to develop and head south on Saturday...which would appear to emanate from an overnight MCS in Missouri on Friday AM. Too early to determine anything other than recognize the potential. GFS and ECMWF diverge thereafter with ECM bringing in some drier air by Sunday thru Tuesday whereas the GFS hangs a boundary up and keeps pop chances normal to above normal through the extended. Running the model blends in the extended yield near normal pops overall with and near normal temps. Given the uncertainty of the weekend...would expect confidence to decrease with time. In summary...looking for increased pop targets of Thursday in north GA...Friday in Central/South GA and Saturday from North to South with potential MCS. KS.30 && .AVIATION... 18Z Update... VFR conditions expected through much of the TAF period. However, with scattered convection possible this afternoon, mainly at the northern TAF sites, anticipate reduced vsbys/cigs to occur is accordance with any precipitation activity. Any showers or thunderstorms should dwindle by sunset with clouds clearing out through the evening hours. Expect clear and calm conditions overnight. Some fog may develop across north GA, but it depends on the location of any precipitation we get this afternoon. Expect some CU development by mid-morning Wednesday. Coverage of thunderstorms Wednesday afternoon looks limited at this point. West winds will continue through the TAF period, 8-12kts during the afternoons. //ATL Confidence...18Z Update... Medium with convection timing and coverage. High with all other elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 90 71 91 72 / 40 30 20 5 Atlanta 89 73 90 73 / 30 20 20 5 Blairsville 81 66 84 67 / 50 30 30 30 Cartersville 88 71 89 72 / 50 30 20 10 Columbus 94 74 94 74 / 10 5 5 5 Gainesville 86 71 88 72 / 50 30 20 10 Macon 94 73 95 74 / 10 10 10 5 Rome 88 71 90 72 / 50 30 30 20 Peachtree City 90 71 91 71 / 30 20 10 5 Vidalia 95 75 95 76 / 10 10 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 LONG TERM....30 AVIATION...26
Hazardous weather outlook, Jul 4, 11:30 AM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1130 AM EDT Tue Jul 4 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073- 075-051200- Baldwin-Banks-Barrow-Bartow-Butts-Carroll-Catoosa-Chattooga- Cherokee-Clarke-Clayton-Cobb-Coweta-Dade-Dawson-DeKalb-Douglas- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Heard-Henry-Jackson-Jasper-Jones- Lamar-Lumpkin-Madison-Meriwether-Monroe-Morgan-Murray-Newton- North Fulton-Oconee-Oglethorpe-Paulding-Pickens-Pike-Polk-Putnam- Rockdale-South Fulton-Spalding-Taliaferro-Towns-Troup-Union- Walker-Walton-Warren-White-Whitfield-Wilkes- 1130 AM EDT Tue Jul 4 2017 This Hazardous Weather Outlook is for portions of central Georgia...east central Georgia... north central Georgia...northeast Georgia...northwest Georgia AND west central Georgia. .DAY ONE...This Afternoon and Tonight... There is a chance of a few showers and thunderstorms this afternoon and evening. The best chances for storms will be through 6 pm generally across the North Georgia Mountains. However, scattered showers or thunderstorms cannot be ruled out in any location along and north of Interstate 20. Frequent lightning...gusty winds...and locally heavy rainfall will be the primary hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a chance of showers and thunderstorms each day, mainly during the afternoon and evening hours. A few storms could be strong to possibly severe with gusty winds as well as locally heavy rain. The best chances of isolated strong to severe storms will come on Thursday and Friday as a weak front moves across the region. Due to the heavy rain, brief localized flooding of poor drainage areas is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. GAZ069-074-076-078>086-089>098-102>113-051200- Bibb-Bleckley-Chattahoochee-Crawford-Crisp-Dodge-Dooly-Emanuel- Harris-Houston-Jefferson-Johnson-Laurens-Macon-Marion-Montgomery- Muscogee-Peach-Pulaski-Schley-Stewart-Sumter-Talbot-Taylor- Telfair-Toombs-Treutlen-Twiggs-Upson-Washington-Webster-Wheeler- Wilcox-Wilkinson- 1130 AM EDT Tue Jul 4 2017 This Hazardous Weather Outlook is for portions of central Georgia...east central Georgia...southeast Georgia AND west central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated showers and thunderstorms are possible through the evening hours. Severe weather is not anticipated, but a strong storm would be capable of producing gusty winds, locally heavy rainfall and frequent lightning strikes. In addition, the combination of the high temperatures and the dewpoint will cause the the heat index to approach and exceed 100 degrees during the afternoon hours today. Drink plenty of water and watch for signs of heat exhaustion if you are outdoors today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a chance of showers and thunderstorms each day, mainly during the afternoon and evening hours. A few storms could be strong to possibly severe with gusty winds as well as locally heavy rain. The best chances of isolated strong to severe storms will come on Thursday and Friday as a weak front moves across the region. Due to the heavy rain, brief localized flooding of poor drainage areas is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 4, 8:51 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 AM EDT TUE JUL 4 2017
GAZ001>005-041315-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
851 AM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER...
DADE AND MURRAY COUNTIES UNTIL 915 AM EDT...
At 849 AM EDT...a cluster of showers and thunderstorms containing
locally heavy rainfall was near Cloudland Canyon State Park, or near
Trenton...moving east at 15 mph.
HAZARD...winds up to 40 mph wind and locally heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill,
Cohutta, Center Post, Crandall, Fairview, Beaverdale, Villanow,
Chattanooga Valley and Cloudland Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8462 3463 8467 3462 8491 3463 8491
3462 8493 3461 8504 3462 8506 3461 8506
3459 8553 3498 8560
TIME...MOT...LOC 1249Z 257DEG 13KT 3487 8545
WIND...50MPHSpecial weather statement, Jul 4, 9:22 AM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
922 AM EDT TUE JUL 4 2017
GAZ001>005-041415-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
922 AM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER...
DADE AND MURRAY COUNTIES UNTIL 1015 AM EDT...
At 922 AM EDT...a cluster of showers and thunderstorms producing
locally heavy rainfall was over Trenton...moving east at 25 mph.
HAZARD...up to 40 mph wind and locally heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill,
Cohutta, Crandall, Fairview, Beaverdale, Villanow, Chattanooga
Valley, Cloudland Canyon State Park and Hooker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8463 3464 8466 3460 8553 3498 8560
TIME...MOT...LOC 1322Z 260DEG 21KT 3485 8553
WIND...50MPHSpecial weather statement, Jul 4, 1:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
113 PM EDT TUE JUL 4 2017
GAZ002-004-011-012-019-020-041745-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
113 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 145 PM EDT...
At 112 PM EDT...a line of strong thunderstorms extended from
Subligna to lyerly, moving east at 25 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Calhoun, Summerville, Adairsville, Trion, Resaca, Plainville,
Shannon, Lyerly, Menlo, Pinson, Subligna, Redbud, Lake Marvin, Coosa,
Cloudland, James H. Floyd State Park, Holland, Sonoraville and
Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3452 8550 3465 8524 3467 8505 3462 8491
3461 8478 3445 8482 3416 8519 3416 8544
3450 8551
TIME...MOT...LOC 1712Z 267DEG 23KT 3458 8519 3444 8523 3424 8552 3419
8572
WIND...40MPHSpecial weather statement, Jul 4, 1:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EDT TUE JUL 4 2017
GAZ004-005-012-019-020-041830-
Whitfield GA-Gordon GA-Bartow GA-Murray GA-Floyd GA-
139 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITFIELD...
GORDON...NORTHERN BARTOW...SOUTHWESTERN MURRAY AND FLOYD COUNTIES
UNTIL 230 PM EDT...
At 138 PM EDT...a line of strong thunderstorms extended from near
Tilton to near Calhoun and Coosa, moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Calhoun, Adairsville, Kingston, Resaca, Plainville, Shannon,
Cassville, Fairmount, Ranger, Pinson, Redbud, Folsom, Coosa, Oakman,
Funkhouser, Carters, Sonoraville, Lindale and Oostanaula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3448 8509 3466 8505 3473 8482 3461 8465
3439 8466 3420 8489 3413 8511 3416 8544
3425 8546
TIME...MOT...LOC 1738Z 274DEG 25KT 3464 8502 3454 8496 3441 8503 3425
8533 3416 8554 3417 8571
WIND...50MPHSpecial weather statement, Jul 4, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT TUE JUL 4 2017
GAZ005-007-012>014-019>021-030>032-041900-
Gilmer GA-Polk GA-Dawson GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Paulding GA-Murray GA-Floyd GA-
213 PM EDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...POLK...WESTERN DAWSON...
NORTHWESTERN COBB...CHEROKEE...EASTERN GORDON...BARTOW...PICKENS...
NORTHERN PAULDING...SOUTHEASTERN MURRAY AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 300 PM EDT...
At 211 PM EDT...a line of strong thunderstorms extended from Carters
to Fairmount, Kingston, Taylorsville and Cedartown, moving east at
35 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Canton, Cartersville, Calhoun, Dallas, Cedartown, Jasper,
Ellijay, Kennesaw, Woodstock, Acworth, Holly Springs, Adairsville,
Rockmart, Euharlee, Hiram, Emerson, Ball Ground, Nelson and Aragon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3407 8541 3425 8503 3472 8476 3474 8426
3467 8425 3464 8420 3461 8419 3439 8423
3412 8439 3411 8442 3407 8442 3390 8462
3391 8539
TIME...MOT...LOC 1811Z 273DEG 28KT 3467 8463 3442 8470 3404 8503 3400
8539
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Jul 4, 6:14 AM EDT | Special Weather Statement | FFC | Dade | 61 min |
| Jul 4, 7:25 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 65 min |
| Jul 4, 8:51 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 24 min |
| Jul 4, 9:22 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 53 min |
| Jul 4, 10:23 AM EDT | River Flood Warning | FFC | Dade | 32 hr |
| Jul 4, 1:13 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 32 min |
| Jul 4, 1:39 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 51 min |
| Jul 4, 2:51 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Hall, Paulding | 39 min |
| Jul 4, 3:21 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett, Paulding, Polk | 39 min |
| Jul 4, 3:30 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 45 min |
| Jul 4, 3:49 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Douglas, Fulton, Gwinnett, Jackson and 2 more | 41 min |
| Jul 4, 3:53 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 4, 3:57 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 4, 4:02 PM EDT | Special Weather Statement | FFC | Banks | 43 min |
| Jul 4, 4:21 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 39 min |
| Jul 4, 4:27 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Paulding, Polk | 48 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 38 min |
| Jul 4, 4:59 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 31 min |
| Jul 4, 5:04 PM EDT | Special Weather Statement | FFC | Morgan, Oglethorpe | 41 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fulton and 1 more | 47 min |
| Jul 4, 5:34 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 41 min |
| Jul 4, 6:05 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, DeKalb, Fayette, Henry and 3 more | 40 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 42 min |
| Jul 4, 6:40 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 50 min |
| Jul 4, 6:57 PM EDT | Special Weather Statement | FFC | Glascock | 48 min |
| Jul 4, 7:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 45 min |
| Jul 4, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 36 min |
| Jul 4, 7:51 PM EDT | Special Weather Statement | FFC | Whitfield | 39 min |
| Jul 4, 7:55 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 35 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.